Constant Use of Cream Even Though Cyclying?
(Sonora, CA USA)
First, thank you for your passion and dedication to this site. It literally has saved my life. I have spent years and lots of money trying to determine the cause of all my symptoms. Then one night in desparation I came across your site. I have so much hope for my future now.
I do have a question, but first I will give you a little history. I am 32 years old. I took birth control pills for over 7 years. Five of those years I took theI Yaz pill. I stopped taking the pill in 2005 and since then I have had three pregnancies. I suffer from interstitial cystitis, gestational diabetes, gall bladder attacks, skin rashes, muscle weakness and joint pain, hair loss, migraines, heavy clotty periods, contant spotting, fatigue, weight gain, water retention, I could go on and on. I just started the cream last month, but because I constantly spot I just counted 12 days from my heaviest day. I instantly started feeling better. Rashes I had for over a decade went away and I overall I felt renewed. I had to keep incresing my dosage (I started at 200 and then went up to 400) to relieve my symptoms. Once I went off the cream to have my period things got bad again. I didn't have cramping for the first time in my life but my rashes came back, my muscle and joint pain got worse, my carpal tunnel came back, and bad headaches. Overall I feel awful. I am counting down the days that I can start the cream again. My question is... Can I use progesterone cream non-stop to allievate my symptoms? If so, do I use the same dose through out the month. Again, thank you so much. I have been to so many doctors over the years and I have learned more and gotten more help from your site than all those doctors combined.